Breathe. Just breathe mommy. Have you tried meditation? It helps me SO much.
Yes, it's hard to sit at first with your own thoughts. But once I've sat for a few minutes, the relaxing feeling overwhelms me. I don't allow myself to think about problems during this time - as weird as this sounds, I imagine a "cutout" version of myself, going through life's good moments, a wedding, the birth of a child, a walk on the beach while looking at the lighthouse at the end of the beach with it's white and red light turning and the waves crashing on the shore - so use whatever it is that relaxes you. And you know already know what brings a sense of calm to you so use that. Focus on those moments and let the other thoughts dissipate. Give it a try mommy - what have you got to lose? If you go on youtube and type in "relaxing music" all kinds of options show up. Sit in a darkened room, light a candle and begin. It really is that simple. I never thought of myself as someone who could benefit from meditation but I was SO wrong.
And please, talk to your therapist about these feelings and have you given any real consideration to an AD? I truly believe you need one - and no, you won't feel better right away, but you will with time. And again, breathe. Focus on your blessings, not your failures or struggles because t's self-defeating.
We're here for you. :)
ativan is lorazepan, right ? well, i was given it last year for my anxiety and i felt worse than ever during the twenty days i took it. I stopped it, sure and started therapy. The thing with psych meds is that it is a trial and error ... it is not unherd of that for some people they have an adverse effect... don't worry, i had a bad experience with it too. Speak to your doctor and ask for a different stuff or much better, start with therapy and work on the relaxing techniques ... what DONE has told you is good too....
So how long wiill the withdrawls last? I only took it four days in a row and i feel really bad....wth..I have tremors, heart palps and i cant stop shaking...i cantbelieve it
you mean from the lorazepam ? i didn't feel like going through wds after i stopped it and i doubt that you will have any after 4 days of taking it. Those symptoms you are feeling may be from the anxiety itself, i am not sure, mommy
oh yes ..i just talk to the phamacist and they said you can have rebound anxiety and other withdrawl symptoms after only being on it a few days to a week...unreal
I am sorry that you experienced that. Hopefully it is very short lived for you and you will feel ok very soon.
Oh gosh, I feel your pain! My physician tried to augment my meds with Abilify once. Worst.mistake.EVER. It intesified the anxiety so much so that I couldn't get out of bed for two weeks and my MOM had to come take care of me! I was 36 at the time. Holy Smokes! Then when I got off of it, I had the rebound anxiety for about a month. It really sucked. I'm sorry you have to go through this! Do you have a psychiatrist you can talk to about this? My MD finally called and got me into a psychiatrist (without having to wait 6 months!) after the Great Abilify Disaster of 2008, as I call it. The psychiatrist was the one who finally fixed me up with something to counter the affects of the Abilify. Hate to say it, but she gave me ...Ativan. OH NO! But, I'm sure there is something to counter the Ativan rebound anxiety. Hang in there, friend!
So when will it go away...I can't stop crying and my anxiety is horrid...I feel so awful
valium and klonopin do that to me. I seriously thought I would die on the valium. Xanax is by far the best for severe panic attacks. The others are better for gad